دانشگاه شهید مدنی آذربایجان

 آمار

تعداد نشریات6
تعداد شماره‌ها131
تعداد مقالات1,631
تعداد مشاهده مقاله1,879,815
تعداد دریافت فایل اصل مقاله1,741,139
Bakal, Deepak, Borse, Y.M., Waphare, B.N.. (1405). Algorithmic complexity of three domination subdivision number problems in graphs. , 12(1), 397-413. doi: 10.22049/cco.2025.29896.2213
Deepak M. Bakal; Y.M. Borse; B.N. Waphare. "Algorithmic complexity of three domination subdivision number problems in graphs". , 12, 1, 1405, 397-413. doi: 10.22049/cco.2025.29896.2213
Bakal, Deepak, Borse, Y.M., Waphare, B.N.. (1405). 'Algorithmic complexity of three domination subdivision number problems in graphs', , 12(1), pp. 397-413. doi: 10.22049/cco.2025.29896.2213
Bakal, Deepak, Borse, Y.M., Waphare, B.N.. Algorithmic complexity of three domination subdivision number problems in graphs. , 1405; 12(1): 397-413. doi: 10.22049/cco.2025.29896.2213


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب